# SDR SWAA2024052073266

- Difficulty date: April 10, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE TEE ANGLE IRSS 212 AT LT WING 2024-253361<[01] REPLACED TRAILING EDGE TEE ANGLE IRSS 212 AT LT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 115A2001 SHEET 24 REV A. MEASURE OF CRACK IS: L: 0.815? TOOL USED DIGITAL CALIPER: P/N: 500-196-30 S/N: B23343124 DUE DATE : 09/MAR/25;[02] CERTIFIED WORK PERFORMED
